# SDR CALA2017071002138

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 75,963 hours, 16,511 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, SMELLED FUMES FOR 5 MINUTES.  FLIGHT CREW INDICATED NO FUMES. IAW AMM 05-51- 58-910-801C1 REMOVED AND REPLACED BOTH LEFT AND RIGHT HEPA RECIRCULATION FILTERS IAW AMM 21-25-02.  NO OTHER DEFECTS FOUND.  OK TO CONTINUE.
